# SDR DALA2025101307460

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 81,069 hours, 33,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 2R EXIT DOOR OVERHEAD EXIT LIGHT COVER DAMAGED. CORRECTIVE ACTION: RMVD AND REPLACED R2 EXIT DOOR O/H EXIT LIGHT COVER. (5260690)
